A Journal "Theory of Probability and Mathematical Statistics"
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



Асимптотичний розклад функціонала від напівмарковськоївипадкової еволюції у схемі дифузійної апроксимації

В.С. Королюк, І.В. Самойленко

Download PDF

Abstract: У роботі знайдено регулярну та сингулярну складові розкладу функціонала від напівмарківської випадкової еволюції, показано регулярність граничних умов. Крім того, з використанням граничних умов для сингулярної частини розкладу, запропоновано алгоритм для знаходження початкових умов при t=0 в явному вигляді.

Keywords: Асимптотичний розклад, напівмарковський процес, випадкова еволюція, регуляризація граничних умов.

Bibliography:
1. S. Albeverio, V. S. Koroliuk, and I. V. Samoilenko, Asymptotic expansion of semi-Markov random evolutions, Stochastics 81 (2009), no. 5, 343-356.
2. R. Griego and R. Hersh, Random evolutions, Markov chains, and systems of partial dierential equations, Proc. Natl. Acad. Sci. USA 62 (1969), 305-308.
3. R. Hersh, Random evolutions: a survey of results and problems, Rocky Mountain J. Math. 4 (1974), 443-477.
4. R. Hersh, The birth of random evolutions, Math. Intelligencer, 25 (2003), no. 1, 53-60.
5. R. Hersh and M. Pinsky, Random evolutions are asymptotically Gaussian, Comm. Pure Appl. Math. 25 (1972), 33-44.
6. T. Hillen, Transport Equations and Chemosensitive Movement, Habilitation thesis, University of Tubingen, Tubingen, 2001.
7. V. S. Korolyuk, Stochastic systems with averaging in the scheme of diusion approximation, Ukrainian Math. J. 57 (2005), no. 9, 1235-1252.
8. V. S. Korolyuk, Boundary layer in asymptotic analysis for random walks, Theory of Stoch. Process. 1-2 (1998), 25-36.
9. V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer Acad. Publ., 1999.
10. V. S. Korolyuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientic Publishers, 2005.
11. V. S. Korolyuk, I. P. Penev, and A. F. Turbin, Asymptotic expansion for the distribution of absorption time of Markov chain, Kibernetika 4 (1973), 133-135. (Russian)
12. V. S. Korolyuk and A. F. Turbin, Mathematical Foundation of State Lumping of Large Systems, Kluwer Acad. Publ., 1990.
13. V. S. Korolyuk and A. F. Turbin, Semi-Markov Processes and Applications, Naukova dumka, Kiev, 1976. (Russian)
14. H. J. Kushner, Approximation and Weak Convergence Methods for Random Processes, with Applications to Stochastic Systems Theory, MIT Press, 1984.
15. H. G. Othmer and T. Hillen, The diusion limit of transport equations II: chemotaxis equations, Siam J. Appl. Math. 62 (2002), no. 4, 1222-1250.
16. G .C. Papanicolaou, Asymptotic analysis of transport processes, Bull. Amer. Math. Soc. 81 (1975), 330-392.
17. G. C. Papanicolaou, Probabilistic problems and methods in singular perturbations, Rocky Mountain J. Math. 6 (1976), 653-673.
18. M. A. Pinsky, Lectures on Random Evolutions, World Scientic, 1991.
19. A. A. Pogorui and R. M. Rodriguez-Dagnino, Asymptotic expansion for transport processes in semi-Markov media, Theory Probab. Math. Statist. 83 (2011), 127-134.
20. I. V. Samoilenko, Asymptotic expansion for the functional of Markovian evolution in Rd in the circuit of diusion approximation, J. Appl. Math. Stoch. Anal. 3 (2005), 247-258.
21. V. M. Shurenkov, Ergodic Markov Processes, Nauka, Moscow, 1989. (Russian)
22. D. Silvestrov and S. Silvestrov, Asymptotic expansions for stationary distributions of perturbed semi-Markov processes. I, II. Part I, arXiv:1603.04734, 2016.
23. A. V. Skorokhod, F. C. Hoppensteadt, and H. Salehi, Random Perturbation Methods with Applications in Science and Engineering, Springer, New York, 2002.
24. A. Tajiev, Asymptotic expansion for the distribution of absorption time of semi-Markov process, Ukrain. Mat. Zh. 30 (1978), 422-426. (Russian)
25. A. B. Vasiljeva and V. F. Butuzov, Asymptotic Methods in the Theory of Singular Perturbations, Vysshaja shkola, Moscow, 1990. (Russian)
26. G. G. Yin and Q. Zhang, Continuous-Time Markov Chains and Applications: a Singular Perturbation Approach, Springer, 1998.
27. Y. Zhang, D. Subbaram Naidu, C. Cai, and Y. Zou, Singular perturbations and time scales in control theories and applications: An overview 2002-2012, Int. J. Inf. Syst. Sci. 9 (2014), no. 1,1-36.